Alert archive / Alabama / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 47, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 26, 2007, 10:26 AM CDT for Baldwin County, Escambia County, Alabama; Escambia County, Santa Rosa County, Florida. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2007, 10:26 AM CDT (15:26 UTC)
- Expired
- Apr 26, 2007, 11:30 AM CDT
- In force
- 64 min
- Issued by
- NWS Mobile, AL
- Area
- Counties, with a storm outline in the text
Counties Baldwin County, AL, Escambia County, AL, Escambia County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 90 km from the middle of the area, began a volume at 15:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 11:07 AM CDT | TSTM WND DMG | 4 W Century, FL | ROOFS TORN OFF SEVERAL OUT BUILDINGS AND THE CORNER OF A HOUSE HAD ROOF DAMAGE ALONG HWY 4. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 3.4 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 745 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -73 m²/s²
- 0-3 km storm-relative helicity
- -40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMOB 261529 SVRMOB ALC003-053-FLC033-113-261630- /O.NEW.KMOB.SV.W.0047.070426T1526Z-070426T1630Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 1026 AM CDT THU APR 26 2007 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ESCAMBIA COUNTY IN NORTHWEST FLORIDA... THIS INCLUDES THE CITY OF PENSACOLA... SANTA ROSA COUNTY IN NORTHWEST FLORIDA... ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA... THIS INCLUDES THE CITY OF BREWTON... SOUTHERN BALDWIN COUNTY IN SOUTHWEST ALABAMA... * UNTIL 1130 AM CDT * AT 1024 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES WEST OF BREWTON TO 23 MILES NORTHEAST OF DAUPHIN ISLAND...AND MOVING EAST AT 15 MPH. * SEVERE THUNDERSTORMS WILL BE AROUND... FOSHEE...FOLEY AND ELSANOR BY 1035 AM CDT... OSAKA AND FLOMATON BY 1040 AM CDT... WAHL...MIFLIN...ELBERTA AND MCDAVID BY 1045 AM CDT... POLLARD BY 1050 AM CDT... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS LINE OF THUNDERSTORMS. BRIEF...WEAK TORNADOES MAY STILL DEVELOP AT ANYTIME. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3126 8742 3040 8794 3020 8710 3115 8672 $$
1 follow-up statement
000 WWUS54 KMOB 261557 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1052 AM CDT THU APR 26 2007 ALC003-053-FLC033-113-261630- /O.CON.KMOB.SV.W.0047.000000T0000Z-070426T1630Z/ ESCAMBIA AL-BALDWIN AL-ESCAMBIA FL-SANTA ROSA FL- 1056 AM CDT THU APR 26 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR SANTA ROSA...ESCAMBIA...EAST CENTRAL BALDWIN AND ESCAMBIA COUNTIES... AT 1050 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF BREWTON ALABAMA TO 25 MILES EAST OF DAUPHIN ISLAND...MOVING EAST AT 10 TO 15 MPH. THE MAIN THREAT FROM THIS LINE OF STORMS IS AN OCCASIONAL WIND GUST TO 60 MPH ASSOCIATED WITH DOWNBURST WINDS SINCE SATELLITE SHOWS THAT DRY AIR IS MOVING INTO THE BACK OF THESE STORMS. ALSO...RADAR CONTINUES TO SHOW VERY WEAK CIRCULATIONS THAT COULD PRODUCE WEAK SHORT-LIVED TORNADOES WITH LITTLE OR NO WARNING. WHEN THIS OCCURS...CERTAIN AREAS WITHIN THIS SEVERE THUNDERSTORM WARNING BOX WILL BE UPGRADED TO A TORNADO WARNING SUDDENLY. LAT...LON 3128 8725 3039 8786 3020 8710 3115 8672 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:07 AM CDT, 4 hours 19 minutes earlier.
Area forecast discussion, Apr 26, 6:07 AM CDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
607 AM CDT THU APR 26 2007
.SHORT TERM...NUMEROUS SHOWERS AND THUNDERSTORMS ALONG A PREFRONTAL
SURFACE TROUGH HAVE MOVED EAST OF MOST AREAS IN SOUTHEAST MS AND
CHOCTAW COUNTY IN AL. AS A RESULT THE TORNADO WATCH HAS BEEN
CANCELLED FOR STONE...GREENE...PERRY...AND WAYNE COUNTIES IN MS AND
CHOCTAW COUNTY IN AL. A CHANCE FOR SCATTERED SHOWERS AND
THUNDERSTORMS WILL CONTINUE FOR THESE AREAS THROUGH EARLY THIS
AFTERNOON AS THE MAIN COLD FRONT APPROACHES FROM THE WEST.
STAY TUNED FOR FURTHER UPDATES. /32
&&
.PREV DISCUSSION... /ISSUED 408 AM CDT THU APR 26 2007/
SHORT TERM....SHORT TERM...LATEST RADAR AND SATELLITE LOOPS CONTINUE
TO SHOW A WELL DEFINED PREFRONTAL TROUGH MOVING WESTWARD ACROSS
SOUTHERN MS STRETCHING NEWARD INTO EXTREME WESTERN SECTIONS OF THE
SW AL. NUMEROUS SHOWERS AND THUNDERSTORMS WERE FORMING ALONG THIS
BOUNDARY TRACKING NE AROUND 35 MPH. DURING THE LAST 4 HRS
THUNDERSTORMS HAVE REMAINED BELOW SEVERE LIMITS WITH MOSTLY WINDS
GUSTING TO NEAR 40 KTS WITH SOME BOWING SEGMENTS ALONG THE LINE.
FURTHER TO THE EAST SCATTERED SHOWERS AND THUNDERSTORMS WERE ALSO
FORMING...GENERALLY OVER THE ADJACENT GULF WATERS AND OVER THE SOME
COASTAL AREAS OF NWFL OR WERE THE CURRENT AIRMASS IN MOST UNSTABLE.
FOR THIS MORNING AND AFTERNOON EXPECT THE PREFRONTAL BOUNDARY TO
CONTINUE TO TRACKING EASTWARD MOVING INTO A MORE UNSTABLE
ENVIRONMENT DURING THE LATE MORNING AND AFTERNOON
AFTERNOONS...MAINLY FROM DAYTIME HEATING. VERTICAL SHEAR IN THE
LOWER LEVELS CONTINUES TO BE MOSTLY UNIDIRECTIONAL LATER TODAY
GIVING WAY TO MOSTLY A SQUALL LINE EVENT THROUGH THIS AFTERNOON.
CURRENTLY...A TORNADO WATCH IS IN EFFECT GENERALLY OVER THE WESTERN
HALF OF THE CWFA UNTIL 800 AM. ANOTHER WATCH WILL LIKELY BE ISSUED
LATER THIS MORNING MOSTLY FOR THE EASTERN HALF OF THE CWFA OR AREAS
EAST OF THE I 65 CORRIDOR. ALOFT UPPER TROF/DEEP LOW STILL OVER
CENTRAL MO WILL MOVE NORTHEAST TO THE GREAT LAKES REGION BY 06 FRI.
BETTER DYNAMICS OR FORCING ALOFT WILL ALSO SHIFT NORTHWARD LATER
THIS AFTERNOON AS MAIN SYSTEM MOVES OFF TO THE NE. WILL USE THE
CURRENT MAVMOS FOR TEMPS THROUGH TONIGHT.
/32
&&
LONG TERM...(TONIGHT THROUGH WEDNESDAY). MAIN UPPER TROF OVER THE
EASTERN CONUS BEGINS TO LIFT NORTHWARD OR FLATTEN SOMEWHAT LATER
TONIGHT CONTINUING THROUGH FRI EVENING WITH SFC RIDGE BUILDING OVER
THE CENTRAL GULF STATES FROM THE WNW. LATEST PROGGS PREFERABLY THE
GFS DEPICTS ANOTHER SHORT WAVE TROF MOVING EASTWARD ACROSS NORTHERN
SECTIONS OF MS AND AL GENERALLY AROUND THE BASE OF EXISTING TROF
DEEPENING AS IT CONTINUES TO TRACK EASTWARD OVER EASTERN AL INTO GA.
THIS PATTERN EVENTUALLY REINFORCES SFC RIDGE TO THE WEST LATER IN
THE WEEKEND AND EARLY NEXT WEEK FOLLOWED BY HIGH AMPLITUDE UPPER
RIDGE SHIFTING EAST OVER THE CENTRAL GULF STATES AND NORTHERN GULF
LATE MON THROUGH TUES. UPPER RIDGE BREAKS DOWN BY MIDWEEK WITH SFC
RIDGE HOLDING TO THE EAST...GIVING WAY TO INCREASING LOW LEVEL
MOISTURE TO THE CENTRAL GULF COAST REGION BY WED FROM ONSHORE FLOW.
NO SIGNIFICANT PRECIP IS EXPECTED OVER THE WEEKEND WITH NEXT
SHORTWAVE...MOSTLY BETTER CLOUDS LATE SAT THROUGH MIDDAY SUN. WILL
CONTINUE TO USE THE CURRENT MEXMOS FOR TEMPS IN THE EXTENDED PDS.
/32
&&
MARINE...A WEAKENING COLD FRONT WILL MOVE EAST ACROSS THE COASTAL
WATERS LATE TODAY. SCATTERED TO NUMEROUS THUNDERSTORMS WILL PRECEDE
THE FRONT...AFFECTING THE MARINE AREA THIS MORNING AND AFTERNOON.
SOME OF THOSE STORMS COULD BE STRONG. OTHERWISE...WEAK HIGH PRESSURE
WILL BUILD IN THE WAKE OF THE FRONT THROUGH THE WEEKEND. /05
&&
FIRE WEATHER...AFTERNOON RELATIVE HUMIDITIES WILL REMAIN ABOVE
CRITICAL THRESHOLDS TODAY...BUT NEED TO BE CLOSELY MONITORED ON FRI
AS HIGH PRES BUILDS FROM THE WEST. DUE TO MARGINAL CONDITIONS
EXPECTED FOR FRI AFTERNOON WILL CONTINUE WITH ONLY A FIRE WX WATCH
FOR FRI FOR NOW. /32
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 82 58 82 55 / 60 05 05 05
PENSACOLA 79 63 81 59 / 50 10 05 05
DESTIN 77 64 79 61 / 50 20 05 05
EVERGREEN 81 57 81 51 / 80 10 05 05
WAYNESBORO 82 54 80 49 / 30 05 05 10
CAMDEN 82 57 80 51 / 80 05 05 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM NOON FRIDAY TO 6 PM FRIDAY FOR THE
FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Apr 26, 6:55 AM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 655 AM CDT THU APR 26 2007 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079- 271200- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE- CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND- GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 655 PM CDT WED APR 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A LINE OF STRONG THUNDERSTORMS MOVING ACROSS THE CENTRAL GULF COAST REGION THIS MORNING COULD GIVE WAY TO DAMAGING WINDS...LARGE HAIL AND SHORT LIVED ISOLATED TORNADOES. THIS LINE OF THUNDERSTORMS WILL CONTINUE MOVING EAST ACROSS THE FORECAST AREA THROUGH EARLY THIS AFTERNOON THEN EXIT TO THE EAST...THEREAFTER. STAY TUNED THROUGHOUT THE DAY FOR FURTHER UPDATES ON POSSIBLE WATCHES AND WARNINGS FROM THE NATIONAL WEATHER SERVICE. A MODERATE RISK FOR DANGEROUS RIP CURRENTS CAN BE EXPECTED ALONG AREAS BEACHES TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS OR SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR SEVERE WEATHER OPERATIONS WILL BE REQUIRED FOR THE REMAINDER OF TODAY...MAINLY WHERE WATCHES FROM THE STORM PREDICTION CENTER ARE ISSUED. I STAY TUNED FOR FURTHER STATEMENTS AND UPDATES THROUGHOUT THE DAY.
In the hours before
Special weather statement, Apr 26, 4:38 AM CDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 438 AM CDT THU APR 26 2007 ALZ051>053-061-MSZ067-075-076-078-079-261030- UPPER MOBILE-WASHINGTON-CLARKE-CHOCTAW-GEORGE-STONE-PERRY-GREENE-WAYNE- INCLUDING THE CITIES OF...LEAKESVILLE...LUCEDALE AND CHATOM... 438 AM CDT THU APR 26 2007 ...TORNADO WATCH CONTINUES UNTIL 8 AM CDT... ...A LINE OF THUNDERSTORMS MOVING EAST ACROSS SOUTHEAST MISSISSIPPI EARLY THIS MORNING WILL CONTINUE INTO SOUTHWEST ALABAMA THROUGH DAYBREAK... AT 438 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM CHOCTAW COUNTY ALABAMA SOUTHWEST TO STONE COUNTY MISSISSIPPI. THE LINE OF STORMS IS MOVING TO THE EAST AT 18 MPH. THE STRONGEST STORMS ALONG THIS LINE WERE MOVING NORTHEAST AT 30 MPH ACROSS GREENE COUNTY MISSISSIPPI. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... YELLOW PINE...LOPER...MERRILL...BENNDALE...WEST BEND...ARARAT... COFFEEVILLE AND LEAKESVILLE THROUGH 545 AM CDT. MOST OF THE STORMS ALONG THIS LINE WILL PRODUCE WIND GUSTS OF 35 TO 45 MPH...WHICH COULD TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. THESE STORMS ARE ALSO PRODUCING DANGEROUS LIGHTNING STRIKES. A TORNADO WATCH REMAINS IN EFFECT FOR MUCH OF SOUTHEAST MISSISSIPPI AND PORTIONS OF SOUTHWEST ALABAMA THROUGH 8 AM. DOPPLER WEATHER RADAR IS DETECTING WEAK ROTATION IN SOME OF THE STRONGER STORMS MOVING NORTHEAST ACROSS GREENE COUNTY MISSISSIPPI. FORECASTERS WILL CONTINUE TO CLOSELY MONITOR THESE STORMS FOR SIGNS OF SEVERE STORM OR TORNADO DEVELOPMENT AS THEY CONTINUE MOVING EAST INTO SOUTHWEST ALABAMA THROUGH 530 AM. STAY TUNED FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Apr 26, 4:38 AM CDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 438 AM CDT THU APR 26 2007 ALZ051>053-061-MSZ067-075-076-078-079-261030- UPPER MOBILE-WASHINGTON-CLARKE-CHOCTAW-GEORGE-STONE-PERRY-GREENE-WAYNE- INCLUDING THE CITIES OF...LEAKESVILLE...LUCEDALE AND CHATOM... 438 AM CDT THU APR 26 2007 ...TORNADO WATCH CONTINUES UNTIL 8 AM CDT... ...A LINE OF THUNDERSTORMS MOVING EAST ACROSS SOUTHEAST MISSISSIPPI EARLY THIS MORNING WILL CONTINUE INTO SOUTHWEST ALABAMA THROUGH DAYBREAK... AT 438 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM CHOCTAW COUNTY ALABAMA SOUTHWEST TO STONE COUNTY MISSISSIPPI. THE LINE OF STORMS IS MOVING TO THE EAST AT 18 MPH. THE STRONGEST STORMS ALONG THIS LINE WERE MOVING NORTHEAST AT 30 MPH ACROSS GREENE COUNTY MISSISSIPPI. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... YELLOW PINE...LOPER...MERRILL...BENNDALE...WEST BEND...ARARAT... COFFEEVILLE AND LEAKESVILLE THROUGH 545 AM CDT. MOST OF THE STORMS ALONG THIS LINE WILL PRODUCE WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. THESE STORMS ARE ALSO PRODUCING DANGEROUS LIGHTNING STRIKES. A TORNADO WATCH REMAINS IN EFFECT FOR MUCH OF SOUTHEAST MISSISSIPPI AND PORTIONS OF SOUTHWEST ALABAMA THROUGH 8 AM. DOPPLER WEATHER RADAR IS DETECTING WEAK ROTATION IN SOME OF THE STRONGER STORMS MOVING NORTHEAST ACROSS GREENE COUNTY MISSISSIPPI. FORECASTERS WILL CONTINUE TO CLOSELY MONITOR THESE STORMS FOR SIGNS OF SEVERE STORM OR TORNADO DEVELOPMENT AS THEY CONTINUE MOVING EAST INTO SOUTHWEST ALABAMA THROUGH 530 AM. STAY TUNED FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Apr 26, 9:38 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 938 AM CDT THU APR 26 2007 ALZ062-FLZ001-261515- UPPER BALDWIN-INLAND ESCAMBIA- INCLUDING THE CITIES OF...BAY MINETTE... 938 AM CDT THU APR 26 2007 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER BALDWIN AND ESCAMBIA COUNTIES... AT 937 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 4 MILES WEST OF STAPLETON...AND MOVING NORTHEAST AT 30 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... WHITEHOUSE FORKS...DOUGLASVILLE...BAY MINETTE AND CARNEY THROUGH 1015 AM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 9:59 AM CDT | Tornado Warning | MOB | Baldwin | 31 min |
| Apr 26, 10:40 AM CDT | Tornado Warning | MOB | Baldwin | 35 min |
| Apr 26, 11:14 AM CDT | Tornado Warning | MOB | Escambia | 46 min |
| Apr 26, 11:31 AM CDT | Tornado Warning | MOB | Butler | 31 min |
| Apr 26, 11:44 AM CDT | Tornado Warning | MOB | Crenshaw | 46 min |
| Apr 26, 12:28 PM CDT | Tornado Warning | MOB | Crenshaw | 16 min |
| Apr 26, 8:16 AM CDT | Marine Weather Statement | MOB | 4 hr | |
| Apr 26, 1:47 PM CDT | Special Marine Warning | MOB | 118 min | |
| Apr 26, 2:25 PM CDT | Fire Weather Watch | MOB | 39 hr | |
| Apr 26, 2:25 PM CDT | Red Flag Warning | MOB | 28 hr | |
| Apr 26, 3:26 PM CDT | Special Marine Warning | MOB | 94 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2007Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.